Susceptibility of stochastic systems

P. V. Elyutin, Shan Jie

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)170-172
Number of pages3
JournalDoklady Physics
Volume42
Issue number4
StatePublished - Dec 1 1997

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanics of Materials
  • Physics and Astronomy(all)

Cite this

Elyutin, P. V., & Jie, S. (1997). Susceptibility of stochastic systems. Doklady Physics, 42(4), 170-172.